# SDR ASOA03479

- Difficulty date: October 4, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: H341433
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4853 - DURING A GROUND INSPECTION IN DFW, THE PASSENGER DOR WAS HARD TO OPEN.  MAINTENANCE LUBRICATED THE PASSENGER DOOR OTUER HANDLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
